Alert archive / Colorado / High Wind Watches in 2011
High Wind Watch 1, NWS Denver/Boulder, CO
NWS Denver/Boulder, CO issued this high wind watch at Mar 10, 2011, 3:19 AM MST for 10 counties in Colorado. It took effect at Mar 11, 2011, 2:00 AM MST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Mar 10, 2011, 3:19 AM MST (10:19 UTC)
- In effect from
- Mar 11, 2011, 2:00 AM MST
- Expired
- Mar 10, 2011, 3:30 PM MST
- In force
- Issued by
- NWS Denver/Boulder, CO
Counties Boulder County, CO, Clear Creek County, CO, Douglas County, CO, Gilpin County, CO, Grand County, CO, Jackson County, CO, Jefferson County, CO, Larimer County, CO, Park County, CO, Summit County, CO
The radar
The Denver radar (KFTG), 94 km from the middle of the area, began a volume at 10:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Denver, CO (KDNR), launched 00:00Z, 10.3 hours before the alert went out and 206 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3563 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 45 m²/s²
- 0-3 km storm-relative helicity
- 52 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
141 WWUS75 KBOU 101019 NPWBOU URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE DENVER CO 319 AM MST THU MAR 10 2011 ...STRONG WINDS POSSIBLE IN THE FRONT RANGE MOUNTAINS AND FOOTHILLS LATE TONIGHT AND FRIDAY... .AN APPROACHING UPPER LEVEL DISTURBANCE WILL BRING INCREASING WINDS TO THE MOUNTAINS AND HIGHER FOOTHILLS LATE TONIGHT AND FRIDAY. THE STRONGEST AND MOST WIDESPREAD GUSTY WINDS ARE EXPECTED TO OCCUR AROUND DAYBREAK FRIDAY AS THE UPPER LEVEL DISTURBANCE PASSES BY. COZ033>036-102000- /O.NEW.KBOU.HW.A.0001.110311T0900Z-110312T0100Z/ SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/ NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET- SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/ GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET- JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET- INCLUDING THE CITIES OF...CAMERON PASS... LARAMIE AND MEDICINE BOW MOUNTAINS...RABBIT EARS RANGE... ROCKY MOUNTAIN NATIONAL PARK...WILLOW CREEK PASS... BERTHOUD PASS...BRECKENRIDGE...EAST SLOPES MOSQUITO RANGE... EAST SLOPES SOUTHERN GORE RANGE...EISENHOWER TUNNEL... INDIAN PEAKS...KENOSHA MOUNTAINS...MOUNT EVANS... WILLIAMS FORK MOUNTAINS...WINTER PARK...ESTES PARK...GLENDEVEY... NEDERLAND...RED FEATHER LAKES...BAILEY...CENTRAL CITY... EVERGREEN...GEORGETOWN...IDAHO SPRINGS...WESTCREEK 319 AM MST THU MAR 10 2011 ...HIGH WIND WATCH IN EFFECT FROM LATE TONIGHT THROUGH FRIDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A HIGH WIND WATCH...WHICH IS IN EFFECT FROM LATE TONIGHT THROUGH FRIDAY AFTERNOON. * TIMING...WINDS WILL INCREASE AFTER MIDNIGHT TONIGHT AND THEN CONTINUE THROUGH FRIDAY. THE STRONGEST WINDS ARE EXPECTED TO OCCUR AROUND DAYBREAK FRIDAY. * WINDS...WEST WINDS OF 25 TO 40 MPH WILL BE COMMON...WITH PEAK GUSTS NEAR 85 MPH POSSIBLE ABOVE TIMBERLINE AND IN WIND PRONE AREAS OF THE FOOTHILLS. * IMPACTS...DRIVERS OF HIGH PROFILE VEHICLES SHOULD AVOID TRAVEL ACROSS THE COLORADO FRONT RANGE MOUNTAINS LATE TONIGHT AND FRIDAY. BLOWING SNOW MAY REDUCE VISIBILITIES TO NEAR ZERO AT TIMES OVER THE HIGHEST MOUNTAIN PASSES. * OTHER IMPACTS...THE STRONG WINDS WILL INCREASE FIRE DANGER ON SLOPES NOT COVERED BY SNOW. POWER OUTAGES WILL ALSO BE POSSIBLE IF THE STRONGER WINDS DEVELOP. PRECAUTIONARY/PREPAREDNESS ACTIONS... REMEMBER...A HIGH WIND WATCH MEANS THAT STRONG AND POTENTIALLY DAMAGING WINDS MAY OCCUR. PERSONS IN THE WATCH AREA SHOULD REMAIN ALERT TO THE POSSIBILITY OF HIGH WINDS AND BE PREPARED TO TAKE ACTION SHOULD HIGH WINDS DEVELOP. && $$ BARJENBRUCH
2 follow-up statements
437 WWUS75 KBOU 101851 NPWBOU URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE DENVER CO 1151 AM MST THU MAR 10 2011 ...STRONG WINDS POSSIBLE IN THE FRONT RANGE MOUNTAINS AND FOOTHILLS LATE TONIGHT AND FRIDAY... .AN APPROACHING UPPER LEVEL DISTURBANCE WILL BRING INCREASING WINDS TO THE MOUNTAINS AND HIGHER FOOTHILLS LATE TONIGHT AND FRIDAY. THE STRONGEST AND MOST WIDESPREAD GUSTY WINDS ARE EXPECTED TO OCCUR AROUND DAYBREAK FRIDAY AS THE UPPER LEVEL DISTURBANCE PASSES BY. COZ033>036-110100- /O.CON.KBOU.HW.A.0001.110311T0900Z-110312T0100Z/ SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/ NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET- SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/ GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET- JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET- INCLUDING THE CITIES OF...CAMERON PASS... LARAMIE AND MEDICINE BOW MOUNTAINS...RABBIT EARS RANGE... ROCKY MOUNTAIN NATIONAL PARK...WILLOW CREEK PASS... BERTHOUD PASS...BRECKENRIDGE...EAST SLOPES MOSQUITO RANGE... EAST SLOPES SOUTHERN GORE RANGE...EISENHOWER TUNNEL... INDIAN PEAKS...KENOSHA MOUNTAINS...MOUNT EVANS... WILLIAMS FORK MOUNTAINS...WINTER PARK...ESTES PARK...GLENDEVEY... NEDERLAND...RED FEATHER LAKES...BAILEY...CENTRAL CITY... EVERGREEN...GEORGETOWN...IDAHO SPRINGS...WESTCREEK 1151 AM MST THU MAR 10 2011 ...HIGH WIND WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH FRIDAY AFTERNOON... A HIGH WIND WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH FRIDAY AFTERNOON. * TIMING...WINDS WILL INCREASE AFTER MIDNIGHT TONIGHT AND THEN CONTINUE THROUGH FRIDAY. THE STRONGEST WINDS ARE EXPECTED TO OCCUR AROUND DAYBREAK FRIDAY. * WINDS...WEST WINDS OF 25 TO 40 MPH WILL BE COMMON...WITH PEAK GUSTS TO 80 MPH POSSIBLE ABOVE TIMBERLINE AND IN WIND PRONE AREAS OF THE FOOTHILLS. * IMPACTS...DRIVERS OF HIGH PROFILE VEHICLES SHOULD AVOID TRAVEL ACROSS THE COLORADO FRONT RANGE MOUNTAINS LATE TONIGHT AND FRIDAY. BLOWING SNOW MAY REDUCE VISIBILITIES TO NEAR ZERO AT TIMES OVER THE HIGHEST MOUNTAIN PASSES. * OTHER IMPACTS...THE STRONG WINDS WILL INCREASE FIRE DANGER ON SLOPES NOT COVERED BY SNOW. POWER OUTAGES WILL ALSO BE POSSIBLE IF THE STRONGER WINDS DEVELOP. PRECAUTIONARY/PREPAREDNESS ACTIONS... REMEMBER...A HIGH WIND WATCH MEANS THAT STRONG AND POTENTIALLY DAMAGING WINDS MAY OCCUR. PERSONS IN THE WATCH AREA SHOULD REMAIN ALERT TO THE POSSIBILITY OF HIGH WINDS AND BE PREPARED TO TAKE ACTION SHOULD HIGH WINDS DEVELOP. && $$ GIMMESTAD
426 WWUS75 KBOU 102230 NPWBOU URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE DENVER CO 330 PM MST THU MAR 10 2011 COZ033>036-102330- /O.CAN.KBOU.HW.A.0001.110311T0900Z-110312T0100Z/ SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/ NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET- SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/ GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET- JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET- INCLUDING THE CITIES OF...CAMERON PASS... LARAMIE AND MEDICINE BOW MOUNTAINS...RABBIT EARS RANGE... ROCKY MOUNTAIN NATIONAL PARK...WILLOW CREEK PASS... BERTHOUD PASS...BRECKENRIDGE...EAST SLOPES MOSQUITO RANGE... EAST SLOPES SOUTHERN GORE RANGE...EISENHOWER TUNNEL... INDIAN PEAKS...KENOSHA MOUNTAINS...MOUNT EVANS... WILLIAMS FORK MOUNTAINS...WINTER PARK...ESTES PARK...GLENDEVEY... NEDERLAND...RED FEATHER LAKES...BAILEY...CENTRAL CITY... EVERGREEN...GEORGETOWN...IDAHO SPRINGS...WESTCREEK 330 PM MST THU MAR 10 2011 ...HIGH WIND WATCH IS CANCELLED... THE NATIONAL WEATHER SERVICE IN DENVER HAS CANCELLED THE HIGH WIND WATCH. THERE WILL STILL BE GUSTY WINDS UP TO 60 MPH IN LOCATIONS ABOVE TIMBERLINE AND HIGHER EAST SLOPES BUT HIGH WINDS ARE NOT EXPECTED AT THIS TIME. THE STRONGER WINDS ARE EXPECTED BETWEEN MIDNIGHT AND 10 AM FRIDAY MORNING. $$ SWE
What forecasters said that day
The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before this high wind watch went out at Mar 10, 2:42 AM MST, 37 minutes earlier.
Area forecast discussion, Mar 10, 2:42 AM MST, 37 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DENVER CO 242 AM MST THU MAR 10 2011 .SHORT TERM...THE AIRMASS WILL CONTINUE TO DRY AND WARM TODAY AS UPPER LEVEL RIDGE AXIS BUILDS OVER THE CENTRAL ROCKIES. WITH 700 MB TEMPERATURES RISING TO NEAR 2-3C...SUNSHINE...AND A WELL MIXED ATMOSPHERE...READINGS WILL WARM WELL INTO THE 60S ACROSS THE PLAINS. THE FAR NORTHEAST CORNER AROUND JULESBURG COULD BE JUST A BIT COOLER WITH A DEEPER INVERSION AND A FEW PATCHES OF SNOW LEFT ON THE GROUND. IN THE MOUNTAINS...SOME CLOUDINESS HAD DEVELOPED EARLY THIS MORNING WITH EVEN A FEW FLURRIES IN THE ROCKY MOUNTAIN NATIONAL PARK AREA. THESE CLOUDS WILL BE BREAKING UP THIS MORNING AS ATMOSPHERE MIXES AND DRIES...RESULTING IN MOSTLY SUNNY SKIES LATER THIS MORNING AND AFTERNOON UP THERE. BY TONIGHT...MAIN CONCERN IS STRENGTH OF WINDS IN ADVANCE OF NEXT TROUGH. SHORT RANGE MODEL CROSS SECTIONS SHOW CROSS MOUNTAIN COMPONENT INCREASING TO 50-60 KNOTS...SO THE BRUTE FORCE IS CERTAINLY THERE. HOWEVER...THE MOUNTAIN TOP STABLE LAYER IS NOT WELL DEFINED AT ALL AND CROSS MOUNTAINS SURFACE PRESSURE GRADIENT IS NOT TERRIBLY STRONG WITH FORECAST SANGSTER DP/DN VALUES IN THE 150-200 RANGE. AS A RESULT...THE STRONGEST WINDS SHOULD STAY UP TOP INCLUDING THE FRONT RANGE MOUNTAINS AND HIGHER EXPOSED FOOTHILLS. WE WILL ISSUE A HIGH WIND WATCH FOR THOSE AREAS BEGINNING AT 09Z ALTHOUGH HIGHEST POTENTIAL OF HIGH WINDS WOULD OCCUR CLOSER TO DAYBREAK FRIDAY. .LONG TERM...A FAST MOVING UPPER LEVEL TROUGH WILL PASS MOSTLY TO THE NORTH OF NRN CO ON FRI. CROSS-SECTIONS SHOW SOME MOISTURE IN THE MTNS WITH FAVORABLE OROGRAPHICS SO WILL MENTION SCT SHSN. BIGGEST CONCERNS FOR FRI WILL BE HIGH WIND THREAT IN THE FOOTHILLS AND MTNS AND FIRE WEATHER POTENTIAL OVER THE PLAINS. AS UPPER LEVEL TROUGH MOVES ACROSS WY DECENT SUBSIDENCE DVLPS ACROSS NRN CO DURING THE DAY WITH COMPONENT ALONG WINDS RANGING FROM 50-60 KT. OVERALL MTN WAVE IS MARGINAL HOWEVER IT MAY BE SUFFICIENT FOR SOME HIGH WINDS DURING THE DAY SO WILL ISSUE A HIGH WIND WATCH FOR THE MTNS AND FOOTHILLS. OVER NERN CO WILL SEE GUSTY WNW WINDS FM LATE MORNING THRU THE AFTN HOURS WHICH MAY INCREASE FIRE DANGER. GFS SHOWS RH LEVELS MAY REACH CRITERIA BY AFTN SO WILL ISSUE A FIRE WEATHER WATCH FOR ALL OF NERN CO. AS FAR AS HIGHS WITH DOWNSLOPE LOW LEVEL FLOW TEMPS SHOULD RISE INTO THE 60S ALONG THE FRONT RANGE WITH MID TO UPPER 50S OVER THE FAR NERN CORNER. FOR FRI NIGHT MOISTURE WILL DECREASE IN THE MTNS SO WILL NOT MENTION ANY PCPN BUT WINDS WILL REMAIN GUSTY. MEANWHILE OVER NERN CO A CDFNT WILL MOVE ACROSS THE PLAINS WITH A PERIOD OF GUSTY NNW WINDS IN THE EARLY EVENING HOURS WHICH WILL BACKDOOR INTO THE FRONT RANGE. CROSS-SECTIONS SHOW LOW LEVEL MOISTURE WILL INCREASE BEHIND THE FNT SO MAY SEE SOME LOW CLOUDS DVLP OVERNIGHT HOWEVER WITH REST OF THE ATMOSPHERE IS VERY DRY SO WILL NOT MENTION ANY PCPN. ON SAT WLY FLOW ALOFT WILL BE OVER THE AREA WITH SOME INCREASE IN MID AND HIGH LEVEL MOISTURE BY AFTN. COULD SEE A SLIGHT CHC OF A FEW -SHSN OVER THE HIGHER MTNS BY LATE AFTN. OVER NERN CO IT WILL BY DRY ALTHOUGH WILL PROBABLY SEE AN INCREASE IN HIGH LVL CLOUD COVER BY AFTN. HIGHS ON SAT MAY END UP A FEW DEGREES COOLER ALONG THE FRONT RANGE DUE TO ABSENCE OF DOWNSLOPE COMPONENT HOWEVER READINGS WILL STILL BE ABV NORMAL. BY SAT NIGHT INTO SUN BOTH THE ECMWF AND GFS SHOW A WEAK UPPER LEVEL TROUGH MOVING ACROSS THE AREA. CROSS-SECTIONS SHOW MOISTURE INCREASING IN THE MTNS AND WITH DECENT LAPSE RATES SHOULD SEE A CHC OF SNOW IN THE MTNS. OVER NERN CO ANOTHER FNT IS FCST TO MOVE ACROSS THE AREA SAT NIGHT INTO EARLY SUN WITH SOME UPSLOPE. CROSS-SECTIONS ALSO SHOW INCREASING MOISTURE SO COULD SEE AT LEAST A SLIGHT CHC OF SOME PCPN LATE SAT NIGHT INTO SUN. AS FAR AS HIGHS LATEST 850-700 MB TEMPS DO NOT CHANGE MUCH ON SUN DESPITE WK FNT SO WILL KEEP HIGHS CLOSE TO SATURDAYS READINGS. FOR MON THE FLOW ALOFT WILL BECOME MORE WSW WITH A DRIER AIRMASS OVER THE AREA SO WILL NOT MENTION ANY PCPN. MEANWHILE 850-700 MB TEMPS INCREASE AROUND 3 DEGREES C ON MON AND WITH SWLY LOW LEVEL FLOW HIGHS COULD RISE WELL INTO THE 60S TO NEAR 70 ACROSS NERN CO WITH AN INCREASE IN FIRE DANGER. BY TUE ANOTHER WEAK UPPER LEVEL TROUGH WILL APPROACH THE AREA WHICH MAY ALLOW FOR A SLIGHT CHC OF PCPN IN THE MTNS. OVER NERN CO SHOULD SEE ANOTHER DAY OF ABV NORMAL TEMPS WITH HIGH FIRE ONCE AGAIN AS HIGHS RISE INTO THE 60S. BY TUE NIGHT THE WEAK UPPER LEVEL TROUGH SHOULD MOVE ACROSS THE AREA WITH A CHC OF SNOW IN THE MTNS. OVER LOWER ELEVATIONS ANOTHER WEAK FNT IS SHOWN TO MOVE ACROSS NERN CO TUE NIGHT HOWEVER CROSS-SECTIONS SHOW VERY LITTLE MOISTURE SO WILL KEEP FCST DRY. AS FAR AS HIGHS LATEST GFS SHOWS 850-700 MB TEMPS CONTINUE TO SUPPORT READINGS IN THE 60S OVER NERN CO. && .AVIATION...SOUTH/SOUTHWEST WINDS 8-15 KNOTS WILL PREVAIL THROUGH LATE MORNING HOURS AT KDEN AND KAPA...WITH A MORE WESTERLY COMPONENT AT KBJC. WINDS ARE EXPECTED TO TREND MORE SOUTHEASTERLY AND WEAKEN SLIGHTLY BY 18Z-20Z. THERE IS JUST A SLIGHT CHANCE PRESSURE GRADIENT WOULD REMAIN STRONG ENOUGH TO BRING A PERIOD OF 15 KNOT WEST/SOUTHWEST WINDS TO THE AIRPORTS THIS AFTERNOON. WINDS WILL TURN BACK TO NORMAL SOUTH/SOUTHWEST WINDS 10-15 KNOTS BY 02Z TONIGHT. STRONG AND GUSTY WEST/NORTHWEST WINDS GUSTING TO 30-40 KNOTS WILL THEN DEVELOP AT KBJC BY DAYBREAK FRIDAY...SPREADING TO KDEN AND KAPA BEFORE 18Z FRIDAY. THIS WILL LIKELY FORCE ALL WEST OPS AT KDEN FROM MID/LATE MORNING FRIDAY THROUGH MUCH OF THE AFTERNOON...ALTHOUGH THERE IS A POSSIBILITY WINDS TURN MORE NORTHERLY BY LATE AFTERNOON FRIDAY ALLOWING A RETURN TO NORTH OPS. VISUAL LANDING CONDITIONS WILL PREVAIL TODAY THROUGH FRIDAY. && .BOU WATCHES/WARNINGS/ADVISORIES...HIGH WIND WATCH LATE TONIGHT THROUGH FRIDAY AFTERNOON FOR THE FRONT RANGE MOUNTAINS AND FOOTHILLS...ZONES 33..34..35 AND 36. ...FIRE WEATHER WATCH FRIDAY AFTERNOON FOR ALL OF THE PLAINS... FIRE WEATHER ZONES 238>251. && BARJENBRUCH/RPK
Hazardous weather outlook, Mar 9, 11:10 AM MST, 16 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DENVER CO 1110 AM MST WED MAR 09 2011 COZ030>051-101300- JACKSON COUNTY BELOW 9000 FEET-WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET-GRAND AND SUMMIT COUNTIES BELOW 9000 FEET-SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/ NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/GILPIN/CLEAR CREEK/ SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET-CENTRAL AND SOUTHEAST PARK COUNTY-LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY-NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/ EAST BROOMFIELD COUNTY-ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY-CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY-SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY-LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- 1110 AM MST WED MAR 09 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL COLORADO. .DAY ONE...TODAY AND TONIGHT GUSTY WEST TO NORTHWEST WINDS OVER HIGHER MOUNTAIN AREAS WILL PRODUCE BLOWING SNOW THROUGH THE AFTERNOON HOURS. OTHERWISE SCATTERED SNOW SHOWERS WILL PREVAIL THROUGH THE AFTERNOON WITH LITTLE ADDITIONAL ACCUMULATION EXPECTED. SNOW SHOWERS SHOULD PERSIST THROUGH THE EVENING. ON THE PLAINS SKIES WILL BE SUNNY THIS AFTERNOON WITH NORTHWEST WINDS OF 15 TO 25 MPH GUSTING TO 30 MPH. WINDS WILL DIMINISH THIS EVENING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE WILL BE A CHANCE OF SNOW IN THE MOUNTAINS FRIDAY AND AGAIN SATURDAY NIGHT AND SUNDAY. THE PLAINS LOOK DRY THROUGH THE MIDDLE OF NEXT WEEK. TEMPERATURES LOOK TO STAY ABOVE SEASONAL NORMALS THROUGH ALL THE PERIODS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT. SZOKE/RJK
The office that day
Everything else NWS Denver/Boulder, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 10, 4:37 AM MST | Fire Weather Watch | BOU | Adams, Arapahoe, Boulder, Broomfield, Denver, Douglas and 10 more | 11 hr |
| Mar 10, 3:39 PM MST | Red Flag Warning | BOU | Adams, Arapahoe, Boulder, Broomfield, Clear Creek, Denver and 8 more | 26 hr |
Nearby
High Wind Watches in Colorado, 2011Every high wind watch in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.